Three- and four-term recurrence relations for Horn's hypergeometric function $$$H_4$$$

R.I. Dmytryshyn (Vasyl Stefanyk Precarpathian National University), https://orcid.org/0000-0003-2845-0137
I.-A.V. Lutsiv (Vasyl Stefanyk Precarpathian National University)

Abstract


Three- and four-term recurrence relations for hypergeometric functions of the second order (such as hypergeometric functions of Appell, Horn, etc.) are the starting point for constructing branched continued fraction expansions of the ratios of these functions. These relations are essential for obtaining the simplest structure of branched continued fractions (elements of which are simple polynomials) for approximating the solutions of the systems of partial differential equations, as well as some analytical functions of two variables. In this study, three- and four-term recurrence relations for Horn's hypergeometric function $$$H_4$$$ are derived. These relations can be used to construct branched continued fraction expansions for the ratios of this function and they are a generalization of the classical three-term recurrent relations for Gaussian hypergeometric function underlying Gauss' continued fraction.

Keywords


hypergeometric function; recurrent relation; branched continued fraction

Full Text:

PDF

References


Antonova T. Dmytryshyn R., Kravtsiv V. "Branched continued fraction expansions of Horn's hypergeometric function $$$H_3$$$ ratios", Mathematics, 2021; 9(2): p. 148. doi:10.3390/math9020148

Antonova T., Dmytryshyn R., Sharyn S. "Generalized hypergeometric function $$${}_3F_2$$$ ratios and branched continued fraction expansions", Axioms, 2021; 10(4): p. 310. doi:10.3390/axioms10040310

Antonova T.M. "On convergence of branched continued fraction expansions of Horn's hypergeometric function ratios", Carpathian Math. Publ., 2021; 13(3): pp. 642-650. doi:10.15330/cmp.13.3.642-650

Bodnar D.I., Dmytryshyn R.I. "Multidimensional associated fractions with independent variables and multiple power series", Ukrainian Math. J., 2019; 71(3): pp. 370-386. doi:10.1007/s11253-019-01652-5

Bodnar D.I., Hoyenko N.P. "Approximation of the ratio of Lauricella functions by a branched continued fraction", Mat. Stud., 2003; 20(2): pp. 210-214. (in Ukrainian)

Bodnar D.I., Manzii O.S. "Expansion of the ratio of Appel hypergeometric functions $$$F_3$$$ into a branching continued fraction and its limit behavior", J. Math. Sci., 2001; 107(1): pp. 3550-3554. doi:10.1023/A:1011977720316

Brychkov Yu.A., Savischenko N.V. "On some formulas for the Horn functions $$$H_4(a,b;c,c';w,z)$$$ and $$$H_7^{(c)}(a;c,c';w,z)$$$", Integr. Transf. Spec. Func., 2021; 32(2): pp. 969-987. doi:10.1080/10652469.2021.1878356

Dmytryshyn R.I. "Associated branched continued fractions with two independent variables", Ukrainian Math. J., 2015; 66(9): pp. 1312-1323. doi:10.1007/s11253-015-1011-6

Dmytryshyn R.I. "Multidimensional regular C-fraction with independent variables corresponding to formal multiple power series", Proc. Roy. Soc. Edinburgh Sect. A, 2020; 150(4): pp. 1853-1870. doi:10.1017/prm.2019.2

Dmytryshyn R.I. "On the expansion of some functions in a two-dimensional g-fraction with independent variables", J. Math. Sci., 2012; 181(3): pp. 320-327. doi:10.1007/s10958-012-0687-5

Dmytryshyn R.I., Sharyn S.V. "Approximation of functions of several variables by multidimensional S-fractions with independent variables", Carpathian Math. Publ., 2021; 13(3): pp. 592-607. doi:10.15330/cmp.13.3.592-607

Dmytryshyn R.I. "The multidimensional generalization of g-fractions and their application", J. Comp. Appl. Math., 2004; 164-165: pp. 265-284. doi:10.1016/S0377-0427(03)00642-3

Dmytryshyn R.I. "The two-dimensional g-fraction with independent variables for double power series", J. Approx. Theory, 2012; 164(12): pp. 1520-1539. doi:10.1016/j.jat.2012.09.002

Dmytryshyn R.I. "Two-dimensional generalization of the Rutishauser qd-algorithm", J. Math. Sci., 2015; 208(3): pp. 301-309. doi:10.1007/s10958-015-2447-9

Erdelyi A., Magnus W., Oberhettinger F., Tricomi F.G. Higher transcendental functions. Vol. 1, McGraw-Hill Book Co., 1953.

Horn J. "Hypergeometrische funktionen zweier veränderlichen", Math. Ann., 1931; 105(1): pp. 381-407. (in German) doi:10.1007/BF01455825

Hoyenko N., Hladun V., Manzij O. "On the infinite remains of the Nörlund branched continued fraction for Appell hypergeometric functions", Carpathian Math. Publ., 2014; 6(1): pp. 11-25. (in Ukrainian) doi:10.15330/cmp.6.1.11-25

Petreolle M., Sokal A.D. "Lattice paths and branched continued fractions II. Multivariate Lah polynomials and Lah symmetric functions", Eur. J. Combin., 2021; 92: 103235. doi:10.1016/j.ejc.2020.103235

Shehata A. "On basic Horn hypergeometric functions $$$H_3$$$ and $$$H_4$$$", Adv. Differ. Equ., 2020; 2020: p. 595. doi:10.1186/s13662-020-03056-3




DOI: https://doi.org/10.15421/242203

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 R.I. Dmytryshyn, I.-A.V. Lutsiv

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

More►


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU